Benylin 4 Flu, 24 Tablets

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, Next Day delivery is unavailable for this product.
Please note that you must be in to sign for this delivery

Relieves the 4 main symptoms of flu

  • Fever
  • Body aches & pains
  • Cough
  • Congestion

Suitable for adults and children over 6 years

How to Use

For oral use only

Adults & children 12 years and over

Take Two tablets up to 4 times a day if necessary

Children 6-12 years

Take one tablet up to 4 times a day if necessary

Not recommended for children under 6 years

Leave at least 4 hours between doses.Do not use more than 4 doses in 24 hours.

As with any other medicine, care should be taken in administration during pregnancy .

If you are regularly taking perscribed medication consult your doctor or pharmacist before taking benylin four flu tablets.

Do not give to a child under 12 years of age for more than 5 days without consulting your doctor.

Do not use to sedate a child

If symptoms persist or worsen consult your doctor or pharmacist

Hazards and Cautions

This product contains paracetamol and should not be taken along with any other paracetamol containing products.

This may cause drowsiness, if affected do not drive or operate machinery, and avoid alcohol.

As with any other medicine, care should be taken in administration during pregnancy .

If you are regularly taking prescribed medication consult your doctor or pharmacist before taking benylin four flu tablets.

Do not give to a child under 12 years of age for more than 5 days without consulting your doctor.

Do not use to sedate a child

If symptoms persist or worsen consult your doctor or pharmacist

Keep out of reach and sight of children

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Ingredients

24 tablets each containing : Diphenhydramine Hydrochloride 12.5mg,Paracetamol 500mg, Pseudoephedrine Hydrochloride 22.5mg

Also contains :colouring (E110)


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Benylin 4 Flu, 24 Tablets

2235803

0.0 out of 0 based on 0 user reviews Cold & flu medicines

£4.99 or 499 points

4.99

Collect in store

Home delivery

    Check store availability

Relieves the 4 main symptoms of flu
See details below, always read the label

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Active ingredients

Diphenhydramine Hydrochloride ,Paracetamol ,Pseudoephedrine Hydrochloride

Collect 16 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan